# SDR CA021009001

- Difficulty date: October 8, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Part time: 11,621 hours, 10,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE LEFT WINDSHIELD SHATTERED WHILE AIRCRAFT WAS ON GROUND, AT GATE.MAINTENANCE SENT TEAM TO ELP. REMOVED AND REPLACED THE LT WINDSHIELD. TSN/CSN/TSO AIRCRAFT HOURS: 11621.9 AIRCRAFT CYCLES: 10677 COMPONENT DATA THE SAME. DATA I HAVE INDICATES THIS IS ORIGINAL EQUIPMENT.
